# SDR 2001UALA00798

- Difficulty date: April 2, 2001
- Submitted: May 30, 2001
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 24,079 hours, 8,280 cycles
- Engine: Iae V2527A5
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Burned
- Location: Center Tank
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FOUND CONNECTOR FOR NR 1 CENTER TANK BOOST PUMP BURNED AND DAMAGED.
